# SDR GAIA04177OP

- Difficulty date: December 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, NR 2 ENGINE FIRE WARNING AFTER TAKEOFF.  SHUT DOWN NR 2 ENGINE.  RETURNED TO AIRPORT.  DECLARED EMERGENCY.  LANDING WAS MADE WITHOUT INCIDENT.  FOUND BROKEN CLAMP ON 8TH STAGE SADDLE DUCT AT THE ANTI-ICE CONNECTION.  REPLACED CLAMP.  LEAK CHECKED OK.  AIRCRAFT WAS RETURNED TO SERVICE.
